# SDR DHL2007806537

- Difficulty date: April 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 280-300
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPT NR 2 TRACK LUG WORN (STA 280.000 - 300.000).  REMOVED WORN SEGMENT OF TRACK NR 2 AND EXISTING SPLICES IAW SRM 53-2-3, SRM 51-3-0, SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA AND EXISTING SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND REINSTALLED SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 PG 3 (TORQUE).
